# SDR FDEA201507222292

- Difficulty date: July 22, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 577 hours, 12,657 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: NFA6066585
- Part serial: 16RGFG000148404
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO DOOR EXTERIOR SKIN, FWD LOWER EDGE FOUND CRACKED AT BS 1717.5.  REPAIRED IAW EA 1-5230-T0319159 PART 1.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
